Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Side effects of antiepileptic medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   Dr here
Doctor :   how can I help you?
Doctor :   please proceed with your health query
User :   after my first seizure on june and another on july I have been with anxiety, depression trouble sleeping and I don't feel the same. I'm on gabapentin 600 3 times a day valium at bed time and wellbutrin. I can't go back to work with these symptoms
Doctor :   ok. are you regular on medications?
User :   outburst of anger, headaches nausea, yes i'm regular
User :   cant drive, cant' focus, or concentrate
User :   need to lay down for a while during the day and wake up at night short of breahth
Doctor :   these could be due to the medication use.
User :   panic attack,
User :   shoud I discontinue
Doctor :   consider discussing these with your treating doctor and ask for dose readjustment
Doctor :   or change of medications to control the seizure symptoms
Doctor :   get a repeat EEG done to see for current status
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor